# SDR IPXA11569795

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1912
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, EXTERNAL SKIN IS DENTED AT STA 1912, APPROX 6" RT OF BL 0 DENT MEASURES 1.5" DIA BY 0.090" DEEP, DENT IS NOT CRACKED OR DELAMINATED.  PERFORMED A "POTTED DENT" 310 DEG HOT BOND REPAIR IAW SRM 51-70-10-2R-2, PAR 4E.  REPAIR IS RESTRICTED TO 24 MONTHS OR 3500 FLIGHT CYCLES DUE TO DEPTH OF THE DENT (0.090") EXCEEDS THE "2 X THE SKIN THICKNESS" LIMITATION NOTED IN PAR 4(1).
